# SDR 9JL2009F00000

- Difficulty date: August 31, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N700BA
- Make and model: Beech B100
- Aircraft serial: BE84
- Engine: Garrtt TPE3316252B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3106101
- Condition: Cracked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, CREW NOTED A LARGE AMOUNT OF FLUID LEAKAGE FROM NR 1 ENGINE COWLING.  ENG WAS IMMEDIATELY SHUTDOWN.  MX DISCOVERED THE FUEL ENRICHMENT LINE FROM THE FUEL HEATER TO THE FUEL PUMP WAS LAKING.  INSP OF THE TUBE REVEALED A HAIRLINE CRACK AT THE BASE OF THE FLARE.  THE TUBE WAS REPLACED, NO FURTHER LEAKS NOTED.  REMOVAL AND INSTALLATION OF TUBE DURING NORMAL ROUTINE MX AS WELL AS VIBRATION MAY HAVE CAUSED CRACKING.  RECOMMEND LINE BE SECURED WITH CLAMPS, PRESSURE TSTED AND INSPECTED WITH 10X POWER MAGNIFIER AT REGULAR INTERVALS AS PART OF ROUTINE ENG INSP.  (K)
